Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 263, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 8, 2012, 6:52 PM CDT for Macon County, Sumner County, Trousdale County, Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2012, 6:52 PM CDT (23:52 UTC)
- Expired
- Jul 8, 2012, 7:19 PM CDT
- In force
- 27 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Macon County, TN, Sumner County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 62 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:00 PM CDT | TSTM WND DMG | Lafayette, TN | TREES DOWNED ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
569
WUUS54 KOHX 082352
SVROHX
TNC111-165-169-090030-
/O.NEW.KOHX.SV.W.0263.120708T2352Z-120709T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
652 PM CDT SUN JUL 8 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHEASTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTH CENTRAL TROUSDALE COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 730 PM CDT
* AT 650 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE
NEAR LAFAYETTE... MOVING NORTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN MACON COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3664 8596 3662 8582 3658 8583 3643 8592
3645 8626 3664 8621
TIME...MOT...LOC 2351Z 216DEG 4KT 3659 8601
$$
112 follow-up statements
630
WWUS54 KOHX 090013
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
713 PM CDT SUN JUL 8 2012
TNC169-090021-
/O.CAN.KOHX.SV.W.0263.000000T0000Z-120709T0030Z/
TROUSDALE TN-
713 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TROUSDALE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3664 8596 3662 8582 3654 8585 3650 8588
3654 8598 3649 8605 3646 8618 3648 8619
3649 8623 3646 8624 3645 8626 3664 8621
TIME...MOT...LOC 0011Z 216DEG 4KT 3661 8599
$$
TNC111-165-090030-
/O.CON.KOHX.SV.W.0263.000000T0000Z-120709T0030Z/
SUMNER TN-MACON TN-
713 PM CDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON AND
EXTREME NORTHEASTERN SUMNER COUNTIES UNTIL 730 PM CDT...
AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF LAFAYETTE...MOVING NORTHEAST AT 5 MPH.
IN ADDITION...THIS STORM HAS CAUSED SEVERAL TREES TO BE BLOWN DOWN
ACROSS MACON COUNTY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN MACON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3664 8596 3662 8582 3654 8585 3650 8588
3654 8598 3649 8605 3646 8618 3648 8619
3649 8623 3646 8624 3645 8626 3664 8621
TIME...MOT...LOC 0011Z 216DEG 4KT 3661 8599
$$
11285
WWUS54 KOHX 090019
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
719 PM CDT SUN JUL 8 2012
TNC111-165-090028-
/O.CAN.KOHX.SV.W.0263.000000T0000Z-120709T0030Z/
SUMNER TN-MACON TN-
719 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR MACON AND EXTREME NORTHEASTERN
SUMNER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3664 8596 3662 8582 3654 8585 3650 8588
3654 8598 3649 8605 3646 8618 3648 8619
3649 8623 3646 8624 3645 8626 3664 8621
TIME...MOT...LOC 0018Z 216DEG 4KT 3662 8598
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:47 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 8, 6:47 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 647 PM CDT SUN JUL 8 2012 .UPDATE...FOR 00Z AVIATION DISCUSSION. && .AVIATION...00Z AVIATION DISCUSSION. PULSE TYPE SHWRS/TSTMS WILL CONTINUE THRU 09/03Z...WITH TEMPO MVFR/IFR VSBYS/CEILINGS CONDITIONS...WITH SHWRS/TSTMS BECOMING MORE NUMEROUS AFTER 09/16Z-09/24Z AS A COLD FRONT APPROACHES THE MID STATE. EXPECT AT LEAST PREVAILING MVFR CEILINGS DURING THE 09/16Z-09/24Z TIME FRAME. && .PREV DISCUSSION.../ISSUED 502 PM CDT SUN JUL 8 2012/ DISCUSSION... SHORT TERM...EXPECT CURRENT ROUND OF STORMS TO WEAKEN AS DAYLIGHT DIMINISHES. WILL MOST LIKELY SEE SOME LINGERING ACTIVITY OVERNIGHT, SHOWERS AND THUNDERSTORM CHANCES WILL REAPPEAR MONDAY AS THE MUCH ANTICIPATED COLD FRONT CURRENTLY STRETCHING FROM THE OHIO VALLEY TO ARKANSAS INCHES CLOSER TO THE MID-STATE. SOUNDINGS ARE SATURATED WITH PWAT VALUES STILL TOPPING OUT AROUND 2 INCHES THROUGH MONDAY AND TUESDAY AS THE FRONT LINGERS AROUND OUR AREA. TEMPS ARE EXPECTED TO BE MUCH COOLER THAN THE PREVIOUS WEEK, WITH HIGH TEMPERATURES REACHING THE LOW 90S MONDAY AND AS THE FRONT SETTLES INTO THE AREA OVERNIGHT MONDAY AND INTO TUESDAY TEMPERATURES SHOULD SETTLE IN THE MID TO HIGH 80S ON TUESDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT WEDNESDAY NIGHT. LONG TERM...WEDNESDAY THE FRONTAL BOUNDARY IS EXPECTED TO BE POSITIONED OVER THE SOUTHEASTERN PORTION OF OUR AREA BRINGING A DECREASE IN POPS IN THE NORTHWEST. AS THE FRONT MOVES OFF TO THE SOUTH, CONDITIONS LOOK TO BE DRIER IN THE NORTHWEST ON THURSDAY. HOWEVER PLENTY OF MOISTURE REMAINS MAINLY OVER THE EASTERN HALF OF THE AREA AND A SERIES OF UPPER LEVEL SHORTWAVES ALONG WITH DAYTIME INSTABILITY KEEP A CHANCE OF PRECIPITATION IN THE FORECAST THROUGHOUT THE WEEKEND....WITH THE SOUTHEASTERN PORTIONS OF OUR AREA SEEING THE HIGHEST RAINFALL AMOUNTS. HIGH TEMPERATURES ARE EXPECTED TO REMAIN IN THE MID 80S FOR THE REMAINDER OF THE EXTENDED....WITH HIGHS IN THE UPPER 70S FOR THE PLATEAU ON WEDS AND THURS. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jul 8, 5:01 AM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 501 AM CDT SUN JUL 8 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-091015- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 501 AM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE EXPECTED ACROSS MIDDLE TENNESSEE SUNDAY INTO SUNDAY NIGHT. THE HIGHEST LIKELIHOOD FOR STRONG TO SEVERE STORMS WILL BE ALONG AND WEST OF THE I-65 CORRIDOR. GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MIDDLE TENNESSEE EACH DAY FROM MONDAY THROUGH SATURDAY. SOME STORMS MAY BE STRONG AND CONTAIN GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... EVEN THOUGH ANY SEVERE THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING CRITERIA. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 55
In the hours before
Local storm report, Jul 8, 6:06 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
606 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 13 N CENTERVILLE 35.98N 87.45W
07/08/2012 HICKMAN TN EMERGENCY MNGR
EMA REPORTS TREE DOWN ACROSS HWY 48 ABOUT 12-15 MILES
NORTH OF CENTERVILLE.
0420 PM TSTM WND DMG 3 N NASHVILLE 36.22N 86.78W
07/08/2012 DAVIDSON TN PUBLIC
PUBLIC REPORT OF 2 TREES DOWN ON MAPLEWOOD TRACE NEAR
BRILEY PARKWAY AND I65.
0515 PM LIGHTNING 5 N FRANKLIN 36.00N 86.84W
07/08/2012 WILLIAMSON TN 911 CALL CENTER
911 CENTER REPORTED 3 LIGHTNING STRIKE REPORTS. ONE
RESULTING IN A TRANSFORMER BLOWING.
0516 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
AT 201 GRIZZARD AVENUE...A TREE KNOCKED DOWN WIRES...AND
AT 401 SPRINGVIEW DRIVE...A TREE FELL ONTO POWER LINES.
0520 PM TSTM WND DMG 5 N BRENTWOOD 36.07N 86.79W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
SEVERAL TREES...ALONG WITH POWER LINES...AND TRAFFIC
WIRES DOWNED IN SOUTHERN DAVIDSON COUNTY.
0525 PM TSTM WND DMG CARTHAGE 36.26N 85.94W
07/08/2012 SMITH TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS THE COUNTY.
0528 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN LAW ENFORCEMENT
NUMEROUS TRAFFIC LIGHT WIRES WERE DOWNED AND POWER OUT AT
INTERSECTIONS IN WEST NASHVILLE.
0600 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
07/08/2012 RUTHERFORD TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS EASTERN PORTIONS OF
THE COUNTY.
&&
31Local storm report, Jul 8, 6:10 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
610 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 13 N CENTERVILLE 35.98N 87.45W
07/08/2012 HICKMAN TN EMERGENCY MNGR
EMA REPORTS TREE DOWN ACROSS HWY 48 ABOUT 12-15 MILES
NORTH OF CENTERVILLE.
0420 PM TSTM WND DMG 3 N NASHVILLE 36.22N 86.78W
07/08/2012 DAVIDSON TN PUBLIC
PUBLIC REPORT OF 2 TREES DOWN ON MAPLEWOOD TRACE NEAR
BRILEY PARKWAY AND I65.
0515 PM LIGHTNING 5 N FRANKLIN 36.00N 86.84W
07/08/2012 WILLIAMSON TN 911 CALL CENTER
911 CENTER REPORTED 3 LIGHTNING STRIKE REPORTS. ONE
RESULTING IN A TRANSFORMER BLOWING.
0516 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
AT 201 GRIZZARD AVENUE...A TREE KNOCKED DOWN WIRES...AND
AT 401 SPRINGVIEW DRIVE...A TREE FELL ONTO POWER LINES.
0520 PM TSTM WND DMG 5 N BRENTWOOD 36.07N 86.79W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
SEVERAL TREES...ALONG WITH POWER LINES...AND TRAFFIC
WIRES DOWNED IN SOUTHERN DAVIDSON COUNTY.
0525 PM TSTM WND DMG CARTHAGE 36.26N 85.94W
07/08/2012 SMITH TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS THE COUNTY.
0528 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN LAW ENFORCEMENT
NUMEROUS TRAFFIC LIGHT WIRES WERE DOWNED AND POWER OUT AT
INTERSECTIONS IN WEST NASHVILLE.
0600 PM HAIL 5 NE MURFREESBORO 35.90N 86.33W
07/08/2012 E0.88 INCH RUTHERFORD TN EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN LASCASSAS.
0600 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
07/08/2012 RUTHERFORD TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS EASTERN PORTIONS OF
THE COUNTY.
&&
31Local storm report, Jul 8, 6:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
615 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM LIGHTNING GAINESBORO 36.36N 85.65W
07/08/2012 JACKSON TN 911 CALL CENTER
PERSON STRUCK BY LIGHTNING ON ANDERSON VILLAGE LANE.
CONDITION OF PERSON UNKNOWN AT THIS TIME.
&&
31Local storm report, Jul 8, 6:16 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
616 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 13 N CENTERVILLE 35.98N 87.45W
07/08/2012 HICKMAN TN EMERGENCY MNGR
EMA REPORTS TREE DOWN ACROSS HWY 48 ABOUT 12-15 MILES
NORTH OF CENTERVILLE.
0420 PM TSTM WND DMG 3 N NASHVILLE 36.22N 86.78W
07/08/2012 DAVIDSON TN PUBLIC
PUBLIC REPORT OF 2 TREES DOWN ON MAPLEWOOD TRACE NEAR
BRILEY PARKWAY AND I65.
0515 PM LIGHTNING 5 N FRANKLIN 36.00N 86.84W
07/08/2012 WILLIAMSON TN 911 CALL CENTER
911 CENTER REPORTED 3 LIGHTNING STRIKE REPORTS. ONE
RESULTING IN A TRANSFORMER BLOWING.
0516 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
AT 201 GRIZZARD AVENUE...A TREE KNOCKED DOWN WIRES...AND
AT 401 SPRINGVIEW DRIVE...A TREE FELL ONTO POWER LINES.
0520 PM TSTM WND DMG 5 N BRENTWOOD 36.07N 86.79W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
SEVERAL TREES...ALONG WITH POWER LINES...AND TRAFFIC
WIRES DOWNED IN SOUTHERN DAVIDSON COUNTY.
0525 PM TSTM WND DMG CARTHAGE 36.26N 85.94W
07/08/2012 SMITH TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS THE COUNTY.
0528 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN LAW ENFORCEMENT
NUMEROUS TRAFFIC LIGHT WIRES WERE DOWNED AND POWER OUT AT
INTERSECTIONS IN WEST NASHVILLE.
0555 PM LIGHTNING GAINESBORO 36.36N 85.65W
07/08/2012 JACKSON TN 911 CALL CENTER
PERSON STRUCK BY LIGHTNING ON ANDERSON VILLAGE LANE.
CONDITION OF PERSON UNKNOWN AT THIS TIME.
0555 PM LIGHTNING GAINESBORO 36.36N 85.65W
07/08/2012 JACKSON TN 911 CALL CENTER
PERSON STRUCK BY LIGHTNING AT ANDERSON VILLAGE LANE.
0600 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
07/08/2012 RUTHERFORD TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS EASTERN PORTIONS OF
THE COUNTY.
0600 PM HAIL 5 NE MURFREESBORO 35.90N 86.33W
07/08/2012 E0.88 INCH RUTHERFORD TN EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN LASCASSAS.
&&
31Local storm report, Jul 8, 6:20 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
620 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 13 N CENTERVILLE 35.98N 87.45W
07/08/2012 HICKMAN TN EMERGENCY MNGR
EMA REPORTS TREE DOWN ACROSS HWY 48 ABOUT 12-15 MILES
NORTH OF CENTERVILLE.
0420 PM TSTM WND DMG 3 N NASHVILLE 36.22N 86.78W
07/08/2012 DAVIDSON TN PUBLIC
PUBLIC REPORT OF 2 TREES DOWN ON MAPLEWOOD TRACE NEAR
BRILEY PARKWAY AND I65.
0515 PM LIGHTNING 5 N FRANKLIN 36.00N 86.84W
07/08/2012 WILLIAMSON TN 911 CALL CENTER
911 CENTER REPORTED 3 LIGHTNING STRIKE REPORTS. ONE
RESULTING IN A TRANSFORMER BLOWING.
0516 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
AT 201 GRIZZARD AVENUE...A TREE KNOCKED DOWN WIRES...AND
AT 401 SPRINGVIEW DRIVE...A TREE FELL ONTO POWER LINES.
0520 PM TSTM WND DMG 5 N BRENTWOOD 36.07N 86.79W
07/08/2012 DAVIDSON TN EMERGENCY MNGR
SEVERAL TREES...ALONG WITH POWER LINES...AND TRAFFIC
WIRES DOWNED IN SOUTHERN DAVIDSON COUNTY.
0525 PM TSTM WND DMG CARTHAGE 36.26N 85.94W
07/08/2012 SMITH TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS THE COUNTY.
0528 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
07/08/2012 DAVIDSON TN LAW ENFORCEMENT
NUMEROUS TRAFFIC LIGHT WIRES WERE DOWNED AND POWER OUT AT
INTERSECTIONS IN WEST NASHVILLE.
0555 PM LIGHTNING GAINESBORO 36.36N 85.65W
07/08/2012 JACKSON TN 911 CALL CENTER
PERSON STRUCK BY LIGHTNING ON ANDERSON VILLAGE LANE.
CONDITION OF PERSON UNKNOWN AT THIS TIME.
0600 PM TSTM WND DMG MURFREESBORO 35.85N 86.39W
07/08/2012 RUTHERFORD TN LAW ENFORCEMENT
TREES AND POWER LINES DOWNED ACROSS EASTERN PORTIONS OF
THE COUNTY.
0600 PM HAIL 5 NE MURFREESBORO 35.90N 86.33W
07/08/2012 E0.88 INCH RUTHERFORD TN EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN LASCASSAS.
&&
31Local storm report, Jul 8, 6:26 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
626 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM LIGHTNING GAINESBORO 36.36N 85.65W
07/08/2012 JACKSON TN 911 CALL CENTER
FIFTY YEAR OLD FEMALE STRUCK BY LIGHTNING ON ANDERSON
VILLAGE LANE.CONDITION OF PERSON UNKNOWN AT THIS TIME.
&&
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:21 PM CDT | Special Weather Statement | OHX | Cheatham | 24 min |
| Jul 7, 11:27 PM CDT | Special Weather Statement | OHX | Davidson | 63 min |
| Jul 7, 11:44 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery | 46 min |
| Jul 7, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson | 20 min |
| Jul 8, 12:19 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Montgomery, Stewart | 41 min |
| Jul 8, 12:32 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 28 min |
| Jul 8, 12:51 AM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Stewart | 54 min |
| Jul 8, 1:27 AM CDT | Flash Flood Warning | OHX | Dickson, Humphreys | 116 min |
| Jul 8, 1:42 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 63 min |
| Jul 8, 1:47 AM CDT | Special Weather Statement | OHX | Houston | 58 min |
| Jul 8, 2:35 AM CDT | Special Weather Statement | OHX | Stewart | 25 min |
| Jul 8, 3:09 AM CDT | Special Weather Statement | OHX | Stewart | 66 min |
| Jul 8, 2:13 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 32 min |
| Jul 8, 3:17 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 28 min |
| Jul 8, 3:45 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 30 min |
| Jul 8, 4:00 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury, Williamson | 30 min |
| Jul 8, 4:14 PM CDT | Special Weather Statement | OHX | Davidson | 31 min |
| Jul 8, 4:17 PM CDT | Special Weather Statement | OHX | Davidson | 28 min |
| Jul 8, 4:31 PM CDT | Special Weather Statement | OHX | Williamson | 29 min |
| Jul 8, 4:49 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 41 min |
| Jul 8, 4:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 38 min |
| Jul 8, 5:10 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 35 min |
| Jul 8, 5:15 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 45 min |
| Jul 8, 5:26 PM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 23 min |
| Jul 8, 5:43 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Rutherford, Wilson | 62 min |
| Jul 8, 5:44 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 46 min |
| Jul 8, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 32 min |
| Jul 8, 6:15 PM CDT | Areal Flood Advisory | OHX | Rutherford, Smith, Wilson | 66 min |
| Jul 8, 6:25 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 35 min |
| Jul 8, 6:43 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.